# SDR UALA2011120506654

- Difficulty date: December 3, 2011
- Submitted: December 5, 2011
- Operation: Air carrier
- Aircraft: N585UA
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Aircraft time: 61,110 hours, 21,645 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM T-CAP HAS EXFOLIATION CORROSION BS 1640, RBL 58.2.  MAJOR REPAIR ACCOMPLISHED.  T-CAP CORROSION WAS FOUND TO BE OUT OF LIMITS PER SRM.  REMOVED DAMAGED SECTION OF FLOORBEAM AND FABRICATED AND INSTALLED REPAIR CHORD, ANGLES, AND STRAPS PER SRM, REPAIR 3 ON NON ROUTINE 28078.
